# SDR COMA0460298

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 4,977 hours, 4,295 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Inst Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5644 RUDDER TRIM INOP. REPLACED THE TRIM SWITCH PANEL.
